Reliable analysis for the nonlinear fractional calculus model of the semilunar heart valve vibrations
Articles > Article · 2010
Authors: Ahmet YILDIRIM, Yagmur GULKANAT
International Journal for Numerical Methods in Biomedical Engineering, Journal Indexed in SCI Expanded, International, Scopus, 2010, vol 26, pp 1515-1521
DOI: 10.1002/cnm.1399
Summary
Abstract The aim of this paper is to solve the equation of motion of semilunar heart valve vibrations using the homotopy perturbation method. The vibrations of the closed semilunar valves were modeled with fractional derivatives. The fractional derivatives are described in the Caputo sense. The methods give an analytic solution in the form of a convergent series with easily computable components, requiring no linearization or small perturbation. Analytical solution is obtained for the equation of motion in terms of Mittag–Leffler function with the help of Laplace transformation. These solutions can be interesting for a better fit of experimental data. Copyright © 2010 John Wiley & Sons, Ltd.